MathSciNet Relay Station
MathSciNet bibliographic data
MR793666 (86m:90162) 90C33
Isac, G. Nonlinear complementarity problem and Galerkin method. J. Math. Anal. Appl. 108 (1985), no. 2, 563–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement